Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

HSG test done. Taking medication for regular periods. Breast tender, sore, body cold. Pregnancy symptoms?

I have recently had an hsg test in June and put on medication to make my periods regular. Well it came on every month until October. Also my breasts are always tender and sore before my period but I am a week late and my breasts are still tender and sore.also my body feels. cold more often now and I have mood swings.could I be pregnant.
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi,
You should get a pregnancy test done to be sure. Mood swings and tender breasts may be observed even in post ovulatory phase as well as in early pregnancy. Consult your doctor for further assessment and a sonogram as you are already on treatment. Most often, in early pregnancy the basal body temperature is raised and the body feels hot. You may have tiredness, sleepiness, nausea and vomiting, excessive urination, cravings and so on. Good luck.
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor